# SDR 05FDEA04345

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 48,579 hours, 7,916 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Trim Cylinder
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION RIGHT MAIN GEAR ILLUMINATED RED ON BOTH PRIMARY AND   SECONDARY DISPLAYS.  FOLLOWED QRH, CYCLED LANDING GEAR.  AS SOON AS GEAR HANDLE DOWN, RIGHT MAIN SHOWED GREEN ON BOTH DISPLAYS (IE, NEVER IN TRANSIT). RETURNED TO HKG, DID NOT DECLARED EMERGENCY AND NO FUEL DUMP.  REMOVED AND REPLACED RT MAIN LANDING GEAR TRIM CYLINDER PER MM 32-37-01-4.  PERFORMED LANDING GEAR RETRACTION AND EXTENSION, ALTERNATION EXTENSION, FREE FALL OPERATION CHECK.  ALL WORK OK AND INDICATION NORMAL PER MM 32-30-00.  A/C OK FOR SERVICE.
